# SDR COMA9960127

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Malfunction
- Location: Nr 1 Spoiler
- Part time: 3,623 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CONFIG SPOILER WARNING DURING TAKEOFF.  REPLACED THE NR 1 SEC U.
